# SDR UIEA2020111802418

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 103,959 hours, 20,210 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RADAR SYSTEM 1 AND 2 FAILED IN FLIGHT, WXR SYSTEM STATUS MESSAGE DISPLAYED AND SYSTEM 1 AND 2 FAILED AT SAME TIME.  PERFORMED WXR SYSTEM OPERATIONAL CHECK, PER 34-43-00.  OPERATIONS NORMAL, NO FURTHER MESSAGE.  NO DEFECTS NOTED.
